Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On pointed Hopf algebras of dimension $p^n$

Authors: M. Beattie, S. Dascalescu and L. Grünenfelder
Journal: Proc. Amer. Math. Soc. 128 (2000), 361-367
MSC (1991): Primary 16W30
Published electronically: July 6, 1999
MathSciNet review: 1622781
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we describe nonsemisimple Hopf algebras of dimension $p^n$ with coradical isomorphic to $kC$, $C$ abelian of order $p^{n-1}$, over an algebraically closed field $k$ of characteristic zero. If $C$ is cyclic or $C=(C_p)^{n-1}$, then we also determine the number of isomorphism classes of such Hopf algebras.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 16W30

Retrieve articles in all journals with MSC (1991): 16W30

Additional Information

M. Beattie
Affiliation: Department of Mathematics and Computer Science, Mount Allison University, Sack- ville, New Brunswick, Canada E4L 1E6

S. Dascalescu
Affiliation: Faculty of Mathematics, University of Bucharest, Str. Academiei 14, RO-70109 Bucharest 1, Romania

L. Grünenfelder
Affiliation: Department of Mathematics, Statistics and Computing Science, Dalhousie University, Halifax, Nova Scotia, Canada B3H 3J5

Received by editor(s): October 7, 1997
Received by editor(s) in revised form: April 3, 1998
Published electronically: July 6, 1999
Additional Notes: The first and third authors research was partially supported by NSERC
Communicated by: Ken Goodearl
Article copyright: © Copyright 1999 American Mathematical Society